MathSciNet Relay Station
MathSciNet bibliographic data
MR1746911 57N10 (57M25)
Lustig, Martin; Moriah, Yoav 3-manifolds with irreducible Heegaard splittings of high genus. Topology 39 (2000), no. 3, 589–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement